BibTeX record: journals/jacm/MoranSM85

download as .bib file

@article{DBLP:journals/jacm/MoranSM85,
  author    = {Shlomo Moran and
               Marc Snir and
               Udi Manber},
  title     = {Applications of Ramsey's Theorem to Decision Tree Complexity},
  journal   = {J. {ACM}},
  year      = {1985},
  volume    = {32},
  number    = {4},
  pages     = {938--949},
  url       = {http://doi.acm.org/10.1145/4221.4259},
  doi       = {10.1145/4221.4259},
  timestamp = {Fri, 24 Oct 2014 11:32:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/MoranSM85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}